# SDR 98ZZZX2129

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N886N
- Make and model: Beech 95-B55
- Aircraft serial: TC877
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 1100747
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LOST ALL ELECTRICAL POWER IN-FLIGHT.  EMERGENCY LANDING MADE.  MAINTENANCE FOUND BOTH FIELD FUSES BLOWN.  INSPECTION OF ACFT REVEALED FOLLOWING:  RT ALTERNATOR WAS MISSING COOLING FAN.  ONE REGULATOR ONLY 26.5 VOLT OUTPUT.  RT ALTERNATOR OUTPUT TERMINAL BURNED AND FRAYED.  BOTH ALTERNATORS MOUNTED INCORRECTLY.  PLUG SHELL MISSING ON LT ALTERNATOR AND IMPROPER CONNECTOR PIN CAUSING ROTOR TO SHORT.  PROPER MAINTENANCE COULD HAVE PREVENTED THIS INCIDENT.  NO MAINTENANCE RECORDS MADE AVAILABLE.
